# SDR SWIA2019122747368

- Difficulty date: November 5, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Excess Play
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG DOOR HAS EXCESSIVE PLAY.     REMOVED AND REPLACED RH MLG DOOR HINGE SECTOR HARDWARE IAW AMM  FIT CHECK GOOD AT THIS TIME.  SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
